Does risperdal cause insomnia or caus disrupt sleep & make you sleep less wake up early & have?
- 17 Mar 2012 by manik2222
- risperdal, insomnia, sleep disorders, sleep
... anxious sleep? I just started having disturbed sleeping after starting risperdal shots along with lots of other bad symptoms.
Added 17 Mar 2012:
How long will this insomnia last?
17 Mar 2012
Hello manik2222. Yes, insomnia is a common side effect to taking Risperdal and it effects up to 26% of the people who take it. As to anxiety, its also a common, normal side effect and it effects close to 20% of the people taking the drug. Regards, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doc says that if i get sleepy at lets say 9 pm, then just go to bed... even though my regular sleep time is at 10:30-11. I asked him what if then ...
1 answer • 14 Oct 2009
I recently started taking doxepin to help me sleep (I don't take it every night, because I typically wake up really drowsy, which doesn't ...
2 answers • 21 Apr 2011
What is best, Temazepam helps but I need something for when I wake up in the middle of the night and can't sleep. According to my research, lol, ...
3 answers • 28 Oct 2011
My doctor is tapering me off Risperdal (5mg) and onto Navane (2mg 3X per day). I began taking Navane but could not sleep. My doctor said that if the ...
1 answer • 30 Aug 2013
I take 25-50mg at night for sleep. How much would hurt me or make me not wake up if I take more? It's nothing suicidal-- just having a hard time ...
7 answers • 25 Jul 2015